Alert archive / Texas / Wind Advisories in 2010
Wind Advisory 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this wind advisory at Mar 21, 2010, 12:01 PM CDT for 24 counties in Texas. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2010, 12:01 PM CDT (17:01 UTC)
- Expired
- Mar 21, 2010, 4:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
All 24 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Fayette County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Travis County, TX, Williamson County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 16 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.0 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1997 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- -151 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
670 WWUS74 KEWX 211701 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1201 PM CDT SUN MAR 21 2010 ...A WIND ADVISORY IS IN EFFECT UNTIL 4 PM CDT... ...A FREEZE WARNING IS IN EFFECT FOR THE HILL COUNTRY AND ADJACENT AREAS OF SOUTH CENTRAL TEXAS FOR TONIGHT... .WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON AS STRONGER WINDS MIX TO THE SURFACE FOR SEVERAL HOURS. WINDS WILL DIMINISH LATER IN THE AFTERNOON. A COLD AND DRY RIDGE OF HIGH PRESSURE WILL SETTLE ACROSS SOUTH CENTRAL TEXAS TONIGHT. LOWS TONIGHT WILL FALL QUICKLY AS WINDS DIMINISH UNDER CLEAR SKIES...WITH A DRY AND COOL AIRMASS IN PLACE. LOWS TONIGHT ARE EXPECTED TO BE IN THE MID AND UPPER 20S TO NEAR FREEZING ACROSS THE HILL COUNTRY...NEAR 30 TO NEAR FREEZING OVER ADJACENT PARTS OF SOUTH CENTRAL TEXAS...AND IN THE MID 30S OVER THE SOUTHERN PART OF SOUTH CENTRAL TEXAS. TXZ171>173-186>194-204>208-220115- /O.NEW.KEWX.WI.Y.0008.100321T1701Z-100321T2100Z/ /O.CON.KEWX.FZ.W.0002.100322T0500Z-100322T1400Z/ LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...HONDO...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART 1201 PM CDT SUN MAR 21 2010 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY. NORTHWEST WINDS AT 20 TO 35 MPH...WITH HIGHER GUSTS WILL DIMINISH TO 15 TO 25 MPH BY LATE AFTERNOON. LOWS TONIGHT WILL FALL TO FREEZING OR SUB FREEZING ACROSS THE HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN THE MID AND UPPER 20S TO NEAR FREEZING ARE EXPECTED ACROSS THE HILL COUNTRY AND AROUND 30 TO NEAR FREEZING ACROSS ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN THE MID 30S ARE EXPECTED OVER THE SOUTHERN PART OF SOUTH CENTRAL TEXAS. THESE UNSEASONABLY COLD OVERNIGHT LOWS COMPARE TO THE AVERAGE LOWS FOR MARCH 22ND IN THE 40S ACROSS THE HILL COUNTRY TO LOW AND MID 50S ACROSS SOUTH CENTRAL TEXAS. A WARMING TREND WILL FOLLOW DURING THE DAY MONDAY THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ183>185-202-203-220115- /O.CON.KEWX.FZ.W.0002.100322T0500Z-100322T1400Z/ VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY... BRACKETTVILLE...UVALDE 1201 PM CDT SUN MAR 21 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... LOWS TONIGHT WILL FALL TO FREEZING OR SUB FREEZING ACROSS THE HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN THE MID AND UPPER 20S TO NEAR FREEZING ARE EXPECTED ACROSS THE HILL COUNTRY AND AROUND 30 TO NEAR FREEZING ACROSS ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN THE MID 30S ARE EXPECTED OVER THE SOUTHERN PART OF SOUTH CENTRAL TEXAS. THESE UNSEASONABLY COLD OVERNIGHT LOWS COMPARE TO THE AVERAGE LOWS FOR MARCH 22ND IN THE 40S ACROSS THE HILL COUNTRY TO LOW AND MID 50S ACROSS SOUTH CENTRAL TEXAS. A WARMING TREND WILL FOLLOW DURING THE DAY MONDAY THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ209-220>225-212100- /O.NEW.KEWX.WI.Y.0008.100321T1701Z-100321T2100Z/ FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LA GRANGE...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 1201 PM CDT SUN MAR 21 2010 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. NORTHWEST WINDS AT 20 TO 35 MPH...WITH HIGHER GUSTS WILL DIMINISH TO 15 TO 25 MPH BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
504 WWUS74 KEWX 212108 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 408 PM CDT SUN MAR 21 2010 ...A FREEZE WARNING IS IN EFFECT FOR THE HILL COUNTRY AND ADJACENT AREAS OF SOUTH CENTRAL TEXAS FOR TONIGHT... .A COLD AND DRY RIDGE OF HIGH PRESSURE WILL SETTLE ACROSS SOUTH CENTRAL TEXAS TONIGHT. LOWS TONIGHT WILL FALL QUICKLY AS WINDS DIMINISH UNDER CLEAR SKIES...WITH A DRY AND COOL AIRMASS IN PLACE. LOWS TONIGHT ARE EXPECTED TO BE IN THE MID AND UPPER 20S TO NEAR FREEZING ACROSS THE HILL COUNTRY...NEAR 30 TO NEAR FREEZING OVER ADJACENT PARTS OF SOUTH CENTRAL TEXAS...AND IN THE MID 30S OVER THE SOUTHERN PART OF SOUTH CENTRAL TEXAS. TXZ171>173-186>194-204>208-220515- /O.EXP.KEWX.WI.Y.0008.000000T0000Z-100321T2100Z/ /O.CON.KEWX.FZ.W.0002.100322T0500Z-100322T1400Z/ LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...HONDO...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART 408 PM CDT SUN MAR 21 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY EVENING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY. LOWS TONIGHT WILL FALL TO FREEZING OR SUB FREEZING ACROSS THE HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN THE MID AND UPPER 20S TO NEAR FREEZING ARE EXPECTED ACROSS THE HILL COUNTRY AND AROUND 30 TO NEAR FREEZING ACROSS ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN THE MID 30S ARE EXPECTED OVER THE SOUTHERN PART OF SOUTH CENTRAL TEXAS. THESE UNSEASONABLY COLD OVERNIGHT LOWS COMPARE TO THE AVERAGE LOWS FOR MARCH 22ND IN THE 40S ACROSS THE HILL COUNTRY TO LOW AND MID 50S ACROSS SOUTH CENTRAL TEXAS. A WARMING TREND WILL FOLLOW DURING THE DAY MONDAY THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ209-220>225-212215- /O.EXP.KEWX.WI.Y.0008.000000T0000Z-100321T2100Z/ FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LA GRANGE...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 408 PM CDT SUN MAR 21 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY EVENING. $$ TXZ183>185-202-203-220515- /O.CON.KEWX.FZ.W.0002.100322T0500Z-100322T1400Z/ VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY... BRACKETTVILLE...UVALDE 408 PM CDT SUN MAR 21 2010 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY. LOWS TONIGHT WILL FALL TO FREEZING OR SUB FREEZING ACROSS THE HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN THE MID AND UPPER 20S TO NEAR FREEZING ARE EXPECTED ACROSS THE HILL COUNTRY AND AROUND 30 TO NEAR FREEZING ACROSS ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN THE MID 30S ARE EXPECTED OVER THE SOUTHERN PART OF SOUTH CENTRAL TEXAS. THESE UNSEASONABLY COLD OVERNIGHT LOWS COMPARE TO THE AVERAGE LOWS FOR MARCH 22ND IN THE 40S ACROSS THE HILL COUNTRY TO LOW AND MID 50S ACROSS SOUTH CENTRAL TEXAS. A WARMING TREND WILL FOLLOW DURING THE DAY MONDAY THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this wind advisory went out at Mar 21, 10:08 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Mar 21, 10:08 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1008 AM CDT SUN MAR 21 2010
.UPDATE...
CONTINUED TRENDS WITH ONGOING FORECASTS FOR FREEZE WARNING OVER THE
HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS FOR TONIGHT.
LOWS TONIGHT WILL FALL TO FREEZING OR SUB FREEZING ACROSS THE
HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS. LOWS IN
THE MID AND UPPER 20S TO NEAR FREEZING ARE EXPECTED ACROSS THE
HILL COUNTRY AND AROUND 30 TO NEAR FREEZING ACROSS ADJACENT PARTS
OF SOUTH CENTRAL TEXAS. LOWS IN THE MID 30S ARE EXPECTED OVER THE
SOUTHERN PART OF SOUTH CENTRAL TEXAS. THESE UNSEASONABLY COLD
OVERNIGHT LOWS COMPARE TO THE AVERAGE LOWS FOR MARCH 22ND IN THE
40S ACROSS THE HILL COUNTRY TO LOW AND MID 50S ACROSS
SOUTH CENTRAL TEXAS. A WARMING TREND WILL FOLLOW DURING THE
DAY MONDAY THROUGH WEDNESDAY. A FAST MOVING DISTURBANCE COMING
FROM THE WEST IS STILL EXPECTED TO BRING A CHANCE FOR SHOWERS
WEDNESDAY THROUGH THURSDAY. AFTER DRY CONDITIONS ON FRIDAY...
A STRONG 500 HPA TROF AND LATE MARCH COLD FRONT ARE SHOWN BY
MEDIUM RANGE FORECASTS TO APPROACH FROM THE NORTHWEST ON
SATURDAY AND BRING A CHANCE OF RAIN LATE SATURDAY THROUGH
SUNDAY OF NEXT WEEKEND. COLDER CONDITIONS ARE SHOWN AGAIN ON
SATURDAY NIGHT THROUGH SUNDAY AND SUNDAY NIGHT OF NEXT WEEKEND...
ASSOCIATED WITH THIS COLD FRONT.
&&
.PREV DISCUSSION... /ISSUED 623 AM CDT SUN MAR 21 2010/
AVIATION...
SKC WILL PREVAIL THROUGH THE FORECAST PERIOD. LIGHT WINDS WILL
QUICKLY BECOME 300-320 DEGREES AT 15-20G30KT AFTER 15 UTC AND
CONTINUE UNTIL 00 UTC MONDAY. LIGHT WINDS 5KT OR LESS WILL
CONTINUE FROM 00-12 UTC MONDAY AS HIGH PRESSURE CENTERS OVER TEXAS.
&&
.PREV DISCUSSION... /ISSUED 422 AM CDT SUN MAR 21 2010/
.DISCUSSION...
A COLD CLEAR MORNING ACROSS S CENTRAL TX BUT W-NWLY WINDS WERE
HELPING TO KEEP TEMPERATURES FROM DROPPING TOO MUCH BELOW FREEZING
ACROSS MOST OF THE HILL COUNTRY SO FAR. ANOTHER BREEZY DAY UNSEASONABLY
COOL DAY TODAY AS A FAIRLY TIGHT NWLY PRESSURE GRADIENT CONTINUES
ACROSS THE AREA. HAVE UNDERCUT MOS GUIDANCE TEMPERATURES BY 3-5 DEGREES
AS COLD AIR ADVECTION WILL CONTINUE ESPECIALLY ACROSS THE NE-ERN
CWA CLOSER TO THE DEEP UPPER LOW. HAVE ISSUED A FREEZE WARNING FOR
TONIGHT AND EXPANDED TO INCLUDE THE ADJACENT AREAS OF S CENTRAL TX
AS AN IDEAL NIGHT OF RADIATION COOLING WILL DEVELOP...AND RECORD
LOWS COULD BE IN JEOPARDY A FEW LOCATIONS. THIS MORNING...KDRT COULD
TIE OR BREAK THE 34 DEGREES SET BACK IN 1912. FOR MONDAY MORNING...BEST
CHANCES ARE FOR KAUS WITH THE RECORD AT 32 DEGREES SET IN 1998 AND
29 DEGREES IS FORECAST.
RECORD MININIM TEMPERATURES
SUN 21ST MON 22ND
KATT 24/1923 30/1915
KAUS 26/1965 32/1998
KDRT 34/1912 30/1968
KSAT 28/1965 29/1915
OTHERWISE A SLOW WARM UP MONDAY INTO THE MID WEEK AS RETURN FLOW
OFF THE GULF RESUMES ON TUESDAY IN ADVANCE OF THE NEXT UPPER TROF
PUSHING INTO BAJA/SWRN U.S. INCREASING RAIN CHANCES WED-THU AS THE
TROF LIFTS ENEWD ACROSS NE MEXICO/WEST TX. RAIN CHANCES ENDING
FROM THE WEST LATE THU AS A PACIFIC COLD FRONT BLOWS THRU THE AREA
AND DRY MILD WEATHER FOR FRI AND SAT. TURNING BREEZY WITH RETURN
FLOW LATE NEXT SATURDAY AS THE NEXT UPPER TROF ARRIVES...BUT IT
APPEARS SYSTEM WILL BE TOO MOISTURE STARVED TO INCLUDE ANY MENTION
OF POPS AT THIS POINT.
.FIRE WEATHER...
WITH ONGOING GREEN UP AND RAINS ON SATURDAY...HAVE DECIDED TO GO
WITH NEAR CRITICAL FIRE WEATHER CONDITIONS FOR TODAY. EVEN AS
HUMIDITIES LOWER THIS AFTERNOON WINDS SHOULD GRADUALLY BEGIN TO
TAPER OFF ESPECIALLY ACROSS THE RIO GRANDE PLAINS OF THE SWRN CWA.
LOW HUMIDITIES INTO THE TEENS AND 20S AGAIN ON MONDAY AFTERNOON...HOWEVER
RETURN FLOW WINDS EXPECTED TO BE BELOW CRITICAL VALUES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 60 35 74 42 78 / 0 0 0 0 0
AUSTIN BERGSTROM INTL AIRPORT 61 28 73 34 78 / 0 0 0 0 0
NEW BRAUNFELS MUNI AIRPORT 63 31 75 38 78 / 0 0 0 0 0
BURNET MUNI AIRPORT 58 31 74 39 76 / 0 0 0 0 0
DEL RIO INTL AIRPORT 68 34 79 45 79 / 0 0 0 0 0
GEORGETOWN MUNI AIRPORT 58 31 72 38 77 / 0 0 0 0 0
HONDO MUNI AIRPORT 66 28 78 36 78 / 0 0 0 0 0
SAN MARCOS MUNI AIRPORT 62 31 74 38 77 / 0 0 0 0 0
LA GRANGE - FAYETTE REGIONAL 59 33 71 40 75 / 0 0 0 0 0
SAN ANTONIO INTL AIRPORT 64 32 75 41 78 / 0 0 0 0 0
STINSON MUNI AIRPORT 65 33 76 40 79 / 0 0 0 0 0
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY FOR THE
FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...EDWARDS...GILLESPIE...GUADALUPE...HAYS...
KENDALL...KERR...KINNEY...LEE...LLANO...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON.
&&
08/10/22/01/26Hazardous weather outlook, Mar 21, 4:32 AM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 432 AM CDT SUN MAR 21 2010 TXZ171>173-183>194-202>209-217>225-228-220945- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 432 AM CDT SUN MAR 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FREEZE WARNING IS IN EFFECT FOR THE HILL COUNTRY AND LOCATIONS ALONG THE BALCONES ESCARPMENT WEST OF OF SAN ANTONIO THROUGH 9 AM THIS MORNING. ANOTHER FREEZE WARNING IS IN EFFECT FOR A LARGER AREA INCLUDING THE HILL COUNTRY...I-35 CORRIDOR...AND U.S. 90 CORRIDOR WEST OF SAN ANTONIO FROM 12 TO 9 AM EARLY MONDAY MORNING. IN BOTH CASES...TEMPERATURES WILL DROP BELOW FREEZING...WHICH WILL THREATEN SENSITIVE OR NEWLY ESTABLISHED PLANTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Mar 21, 8:52 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
852 AM CDT SUN MAR 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM TSTM WND DMG 1 W CUERO 29.09N 97.30W
03/20/2010 DEWITT TX LAW ENFORCEMENT
SEVERAL TREES SOME LARGE BLEW OVER AND KNOCKED DOWN
POWER LINES WHICH BLOCKED SOME RURAL ROADS IN CUERO
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER EWX1000099
CJMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 3:35 AM CDT | Freeze Warning | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 16 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.